Turkish Journal of Mathematics
Abstract
Let M be a smooth manifold with Finsler metric F, and let TM° be the slit tangent bundle of M with a generalized Riemannian metric G, which is induced by F. In this paper, we extract many natural foliations of (TM°,G) and study some of their geometric properties. Next we use this approach to obtain new characterizations of Finsler manifolds with positive constant curvature.
DOI
10.3906/mat-1102-36
Keywords
Finsler manifold, foliation, constant curvature, Riemannian metric
First Page
348
Last Page
359
Recommended Citation
PEYGHAN, ESMAEIL and FAR, LEILA NOURMOHAMMADI
(2013)
"Foliations and a class of metrics on tangent bundle,"
Turkish Journal of Mathematics: Vol. 37:
No.
2, Article 15.
https://doi.org/10.3906/mat-1102-36
Available at:
https://journals.tubitak.gov.tr/math/vol37/iss2/15